I am 6'2", WEIGHT 237, age 74. Am on Ramapril 75Mg, Pravvastatin, Plavix, Tramini/HCTZ. BP has been in 130''s over 70's with pulse of 50's to 60's. This morning it was 102/70 with pulse of 141. Has stayed that way all day (it's now 2:45 PM. Have no energy and just plain feel bad! This is big drop in BP OVERNIGHT, and the high pulse concernes me. Any ideas?
I would think you should definitely let your cardiologist know. If the pulse goes higher, get someone to take you to the ER. Your BP is not that low and your pulse is reacting to the change in your blood pressure. There are too many things that can cause the tachycardia (rapid heart rate), from accidentally forgetting a dose of medication to taking a double dose or taking a new medication or even stress. Those are easy to correct. Regardless, if this persist, you really need to see your Cardiologist. Good luck!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.